Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 14, NWS Austin/San Antonio, TX

May 26, 2014DeWitt County, Karnes County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 26, 2014, 2:39 PM CDT for DeWitt County, Karnes County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2014, 2:39 PM CDT (19:39 UTC)
Expired
May 26, 2014, 5:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties DeWitt County, TX, Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 101 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:15 PM CDTFLASH FLOODRunge, TXSECTIONS OF HIGHWAY 72 AND HIGHWAY 81 ARE UNDERWATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1630 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1630 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

289 
WGUS54 KEWX 261939
FFWEWX
TXC123-255-262230-
/O.NEW.KEWX.FF.W.0014.140526T1939Z-140526T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 PM CDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DEWITT COUNTY...
  KARNES COUNTY...

* UNTIL 530 PM CDT

* AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE       
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR ARE  
  ENOUGH TO PRODUCE FLASH FLOODING FROM SLOW MOVING THUNDERSTORMS    
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RUNGE...  
  THOMASTON AND NORDHEIM.

AFTER HEAVY RAINS OF 2 TO 5 INCHES MOVED ACROSS DEWITT AND KARNES 
COUNTIES EARLIER THIS MORNING...ANOTHER 1 TO 3 INCHES OF RAIN IS 
EXPECTED TO HAVE FALLEN BETWEEN 1 AND 3 PM CDT THIS AFTERNOON. THESE 
ADDITIONAL HEAVY RAINS SHOULD COMBINE WITH THE EARLIER RUNOFF TO 
PRODUCE FLASH FLOODING OF LOW LYING AREAS...ESPECIALLY NEAR LARGER 
CREEKS AND STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 2886 9730 2892 9742 2866 9777 2868 9786
      2871 9791 2869 9801 2888 9818 2910 9781
      2919 9709 2909 9698

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 12:32 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 26, 12:32 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1232 PM CDT MON MAY 26 2014

.AVIATION...
A BROAD AREA OF CONVECTION WILL CONTINUE TO MOVE EASTWARD ACROSS
CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS THIS AFTERNOON.
THE HEAVIEST OF THE ACTIVITY HAS MOVED EAST OF THE I-35 TAF
TERMINALS...BUT ADDITIONAL SHRA WITH EMBEDDED TSRA IS EXPECTED
THROUGH THE AFTERNOON ACROSS AREAS GENERALLY ALONG AND EAST OF A
LINE FROM KBMQ TO KSAT TO KPEZ. CIGS ARE VARYING WIDELY ACROSS THE
REGION...AND WILL CONTINUE TO DO SO THROUGH THE NEXT FEW HOURS.
CIGS ARE THEN EXPECTED TO HOVER AROUND 3KFT. ANOTHER ROUND OF LOW
STRATUS IS EXPECTED OVERNIGHT...WITH ANOTHER CHANCE OF AT LEAST
SCATTERED CONVECTION.

&&

.PREV DISCUSSION... /ISSUED 929 AM CDT MON MAY 26 2014/

UPDATE...
INCREASED POPS ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS FOR
REST OF TODAY...ESPECIALLY ACROSS THE HILL COUNTRY AND AREAS ALONG
THE I-35 CORRIDOR(INCLUDING AUSTIN AND SAN ANTONIO METRO AREAS).
DOPPLER RADAR SHOWS A LINE OF MODERATE TO HEAVY SHOWERS AND
SCATTERED THUNDERSTORMS MOVING EAST-NORTHEAST AT ABOUT 20 MPH
ACROSS THE WESTERN HILL COUNTRY. THIS LINE OF SHOWERS AND STORMS
WILL CONTINUE TO PUSH EASTWARD WITHIN THE NEXT FEW HOURS AND
AFFECT AREAS ALONG HIGHWAY 281...ESPECIALLY FROM LLANO TO SAN
ANTONIO. BY NOON...THIS LINE IS EXPECTED TO BE NEAR AND PUSH OVER
INTERSTATE 35 EARLY THIS AFTERNOON. SOME OTHER SHOWERS AND
THUNDERSTORMS FORMING ACROSS THE COASTAL PLAINS AND SOUTHERN
COUNTIES OF THE AREA COULD MERGE AND MAINTAIN CONVECTIVE ACTIVITY
GOING FOR MUCH OF THIS AFTERNOON AND PART OF THE EVENING.
STAY TUNED AND MONITOR WEATHER CONDITIONS CLOSELY FOR POTENTIAL
UPDATES AND/OR WARNINGS.

PREV DISCUSSION... /ISSUED 730 AM CDT MON MAY 26 2014/

UPDATE...
TO CANCEL THE FLASH FLOOD WATCH.

DISCUSSION...
REMAINING SHOWERS AND THUNDERSTORMS THIS MORNING ARE PRODUCING
ONLY MODERATE RAIN AND HEAVY RAIN IS NOT EXPECTED THIS MORNING.
THEREFORE...HAVE CANCELLED THE FLASH FLOOD WATCH.

PREV DISCUSSION... /ISSUED 646 AM CDT MON MAY 26 2014/

AVIATION...
A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING DRT. THESE WILL
AFFECT THE TERMINAL FOR THE NEXT COUPLE OF HOURS. VFR CIGS AT AUS
AND SAT WILL LOWER TO MVFR LATER THIS MORNING. THEM IMPROVEMENT TO
VFR AT ALL TERMINALS LATE AFTERNOON OR EARLY EVENING. THERE IS A
CHANCE FOR SHOWERS AND THUNDERSTORMS AT AUSTIN AND SAN ANTONIO
AIRPORTS THIS AFTERNOON. THE BEST CHANCE WILL BE AT AUS. CIGS WILL
LOWER OVERNIGHT TO MVFR.

PREV DISCUSSION... /ISSUED 259 AM CDT MON MAY 26 2014/

SHORT TERM (TODAY THROUGH TUESDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED AN AREA OF LOW HEIGHTS
ALONG THE COLORADO/NEW MEXICO BORDER WITH SOUTHWESTERLY FLOW
ACROSS TEXAS. THERE WAS A JET STREAK IN THE SOUTHEAST QUADRANT OF
THIS LOW WITH THE EXIT REGION NOSING ACROSS THE RIO GRANDE. A LOW
LEVEL JET HAD DEVELOPED FROM THE SOUTHEAST ACROSS THE WESTERN HALF
OF OUR CWA. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER THE
GULF AND WINDS OUTSIDE OF THUNDERSTORMS WERE FROM THE SOUTHEAST.
DEW POINTS WERE GENERALLY IN THE MID TO UPPER 60S. DURING THIS
PERIOD...THE UPPER LOW WILL MOVE ACROSS THE TEXAS PANHANDLE AND
INTO NORTH CENTRAL TEXAS WITH THE TROUGH AXIS MOVING TO OUR EAST.
THE LOW LEVEL FLOW WILL REMAIN FROM THE SOUTHEAST KEEPING DEEP
MOISTURE OVER THE REGION. PW WILL BE 1.5 TO 1.75 INCHES WHICH IS
ABOVE NORMAL BUT BELOW THE TWO STANDARD DEVIATIONS WE LOOK AT FOR
HEAVY RAINFALL. MODELS CONTINUE TO HAVE FAIRLY HIGH POPS...BUT
LOWER QPF. WITH RAIN CONTINUING IN SOME PARTS OF THE CWA AND NEW
DEVELOPMENT IN MEXICO WILL CONTINUE FLASH FLOOD WATCH FOR NOW.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
THE UPPER LOW WILL DIG TOWARD THE SOUTHEAST THROUGH EAST TEXAS
TUESDAY NIGHT INTO THURSDAY. THIS WILL KEEP THE ATMOSPHERE
UNSETTLED OVER SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL
LINGER ACROSS THE EASTERN HALF OF THE FORECAST AREA THROUGH
THURSDAY. TOWARD THE END OF THE WEEK...THE SUBTROPICAL RIDGE WILL
BUILD IN FROM THE WEST. THERE WILL STILL BE ENOUGH INSTABILITY TO
HAVE SLIGHT CHANCE POPS ESPECIALLY ACROSS THE EASTERN HALF UNTIL
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  71  85  70  87 /  90  50  40  50  30
AUSTIN BERGSTROM INTL AIRPORT  86  69  85  68  86 /  60  40  40  50  30
NEW BRAUNFELS MUNI AIRPORT     86  68  87  68  88 /  60  40  30  50  20
BURNET MUNI AIRPORT            83  68  84  68  85 / 100  50  30  50  20
DEL RIO INTL AIRPORT           88  72  93  73  96 /  20  30  -   20  -
GEORGETOWN MUNI AIRPORT        85  71  83  70  85 /  90  50  40  50  20
HONDO MUNI AIRPORT             89  72  92  72  93 /  40  40  20  30  10
SAN MARCOS MUNI AIRPORT        85  69  85  68  86 /  60  40  30  50  30
LA GRANGE - FAYETTE REGIONAL   87  71  86  71  86 /  40  30  40  40  40
SAN ANTONIO INTL AIRPORT       86  71  89  71  90 /  50  40  20  40  20
STINSON MUNI AIRPORT           88  72  90  71  91 /  40  40  20  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 26, 10:36 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1036 AM CDT MON MAY 26 2014

TXZ171>173-183>194-202>209-217>225-228-271230-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1036 AM CDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING
CONTINUING THROUGH THIS EVENING ACROSS SOUTH CENTRAL TEXAS. A LINE
OF MODERATE TO HEAVY SHOWERS AND STORMS WILL BE MOVING ACROSS THE
I-35 CORRIDOR AROUND NOON WITH NEW STORMS EXPECTED TO DEVELOP THIS
AFTERNOON. RAINFALL AMOUNTS COULD RANGE FROM 1 TO 2 INCHES WITHIN AN
HOUR PERIOD WITH UP TO 3 INCHES IN THREE HOURS. LOCALIZED FLASH
FLOODING IS POSSIBLE LATE THIS MORNING AND AFTERNOON ACROSS RURAL
AREAS...UNDERPASSES AND AREA ROADWAYS. SMALL CREEKS AND STREAMS
COULD REACH ACTION STAGE LEVELS IF THE 1 TO 3 INCHES OF RAINFALL
VERIFIED. STAY TUNED FOR UPDATES AND POSSIBLE WATCHES AND ADVISORIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE THUNDERSTORMS
TUESDAY AFTERNOON AND EVENING ACROSS THE EASTERN HALF OF THE AREA.
THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ANOTHER
ROUND OF HEAVY RAIN IS EXPECTED ALONG AND EAST OF INTERSTATE 35 WITH
POSSIBLY NEW RAINFALL TOTALS OF 1 TO 2 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND ONCE AGAIN ON
TUESDAY.

In the hours before

Local storm report, May 26, 1:04 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       2 SW ROUND ROCK         30.50N  97.70W
05/26/2014  M1.49 INCH       WILLIAMSON         TX   AMATEUR RADIO

            1.49 INCHES OF RAINFALL IN 90 MINUTES.

&&

EVENT NUMBER EWX1400489

PM
Local storm report, May 26, 1:20 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
120 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     HEAVY RAIN       SAN ANTONIO             29.42N  98.49W
05/26/2014  M1.74 INCH       BEXAR              TX   EMERGENCY MNGR

            1.50 TO 1.74 INCHES IN 2 HOURS.

&&

EVENT NUMBER EWX1400490

PM
Local storm report, May 26, 2:04 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FUNNEL CLOUD     3 SSE WYLDWOOD          30.10N  97.45W
05/26/2014                   BASTROP            TX   EMERGENCY MNGR

            FUNNEL CLOUD SPOTTED... ROOF FROM A HOME BLOWN OFF.

&&

EVENT NUMBER EWX1400491

PM
Local storm report, May 26, 2:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       2 W UTOPIA              29.62N  99.56W
05/26/2014  M4.42 INCH       UVALDE             TX   COCORAHS

            4.42 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.

&&

EVENT NUMBER EWX1400492

PM
Local storm report, May 26, 2:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HEAVY RAIN       3 S HORSESHOE BAY       30.50N  98.36W
05/26/2014  M1.89 INCH       LLANO              TX   COCORAHS

            1.89 INCHES IN THE PAST 3 HOURS.

&&

EVENT NUMBER EWX1400493

PM
Local storm report, May 26, 2:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HEAVY RAIN       2 N MCQUEENEY           29.62N  98.05W
05/26/2014  M1.57 INCH       GUADALUPE          TX   COCORAHS

            1.57 INCHES OF RAINFALL IN THE PAST 3 HOURS.

&&

EVENT NUMBER EWX1400494

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTAreal Flood AdvisoryEWXReal115 min
May 25, 7:19 PM CDTSpecial Weather StatementEWXKerr26 min
May 25, 7:38 PM CDTFlash Flood WarningEWXReal3 hr
May 25, 8:00 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala60 min
May 25, 8:07 PM CDTSpecial Weather StatementEWXReal23 min
May 25, 8:19 PM CDTSpecial Weather StatementEWXBandera26 min
May 25, 8:26 PM CDTAreal Flood AdvisoryEWXBandera, Kerr2 hr
May 25, 8:31 PM CDTAreal Flood AdvisoryEWXUvalde119 min
May 25, 8:42 PM CDTSpecial Weather StatementEWXKerr33 min
May 25, 8:58 PM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde5 hr
May 25, 10:00 PM CDTSpecial Weather StatementEWXBandera30 min
May 25, 10:03 PM CDTSpecial Weather StatementEWXKinney27 min
May 25, 10:26 PM CDTSpecial Weather StatementEWXKinney34 min
May 25, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Kerr, Medina3 hr
May 25, 11:02 PM CDTRiver Flood WarningEWXBandera4 hr
May 25, 11:06 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala114 min
May 25, 11:08 PM CDTSpecial Weather StatementEWXMaverick52 min
May 25, 11:22 PM CDTSpecial Weather StatementEWXUvalde23 min
May 26, 12:18 AM CDTSpecial Weather StatementEWXUvalde, Zavala57 min
May 26, 12:20 AM CDTSpecial Weather StatementEWXZavala55 min
May 26, 12:54 AM CDTSpecial Weather StatementEWXZavala66 min
May 26, 1:40 AM CDTRiver Flood WarningEWXKerr4 hr
May 26, 1:59 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde3 hr
May 26, 2:28 AM CDTSpecial Weather StatementEWXFrio32 min
May 26, 2:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio53 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson46 min
May 26, 3:35 AM CDTAreal Flood AdvisoryEWXBexar115 min
May 26, 3:57 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson46 min
May 26, 4:43 AM CDTAreal Flood WarningEWXMedina3 hr
May 26, 4:55 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson50 min
May 26, 4:56 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 26, 5:08 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde112 min
May 26, 5:45 AM CDTSpecial Weather StatementEWXDeWitt45 min
May 26, 5:50 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 26, 6:08 AM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes52 min
May 26, 6:28 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 6:55 AM CDTSevere Thunderstorm WarningEWXDeWitt50 min
May 26, 7:13 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 8:07 AM CDTAreal Flood AdvisoryEWXDeWitt113 min
May 26, 8:40 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde3 hr
May 26, 9:17 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano3 hr
May 26, 9:44 AM CDTSpecial Weather StatementEWXMedina61 min
May 26, 9:54 AM CDTSevere Thunderstorm WarningEWXBandera, Medina51 min
May 26, 10:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 26, 10:16 AM CDTSpecial Weather StatementEWXComal44 min
May 26, 11:01 AM CDTSpecial Weather StatementEWXBexar59 min
May 26, 11:10 AM CDTSpecial Weather StatementEWXTravis50 min
May 26, 11:20 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more4 hr
May 26, 11:48 AM CDTSpecial Weather StatementEWXLee42 min
May 26, 12:06 PM CDTSpecial Weather StatementEWXWilson39 min
May 26, 12:55 PM CDTSpecial Weather StatementEWXKarnes50 min
May 26, 1:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson110 min
May 26, 1:36 PM CDTRiver Flood WarningEWXMedina7 hr
May 26, 3:58 PM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more20 hr
May 26, 4:26 PM CDTRiver Flood WarningEWXUvalde4 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.